Advertisement

What happens if I take too much enalapril?

If you take more enalapril than you should, your blood pressure may become too low. You may experience dizziness, lightheadedness or fainting. Get medical attention right away if you think you have taken too much enalapril.

Continue Learning about ACE Inhibitor

How effective are ACE inhibitors for managing coronary artery disease?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
The many available ACE inhibitors are equally effective in lowering the risk of heart failure and ot...
More Answers
Do ACE inhibitors have any drug interactions?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking the following drugs, ACE inhibitors can lead to side effects and should be avoided...
More Answers
How safe are ACE inhibitors?
Howard E. Lewine, MDHoward E. Lewine, MD
In general, ACE inhibitors are quite safe.ACE inhibitors lower blood pressure by blocking angiotensi...
More Answers
Why are ACE inhibitor medications beneficial if I have diabetes?
American Diabetes AssociationAmerican Diabetes Association
An angiotensin converting enzyme (ACE) inhibitor is an oral medicine that lowers blood pressure. For...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.